JournalsrsmupVol. 123pp. 91–129

Morrey Estimates for Parabolic Nondivergence Operators of Hörmander Type

  • Sufang Tang

    Northwestern Polytechnical University, Xian, Shaanxi, China
  • Pengcheng Niu

    Northwestern Polytechnical University, Xian, Shaanxi, China
Morrey Estimates for Parabolic Nondivergence Operators of Hörmander Type  cover
Download PDF

Cite this article

Sufang Tang, Pengcheng Niu, Morrey Estimates for Parabolic Nondivergence Operators of Hörmander Type . Rend. Sem. Mat. Univ. Padova 123 (2010), pp. 91–129

DOI 10.4171/RSMUP/123-5